- -

Weighted Gaussian correction of Newton-type methods for solving nonlinear systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Weighted Gaussian correction of Newton-type methods for solving nonlinear systems

Show full item record

Cordero Barbero, A.; Torregrosa Sánchez, JR.; Vassileva, M. (2016). Weighted Gaussian correction of Newton-type methods for solving nonlinear systems. Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. 59(107):23-38. http://hdl.handle.net/10251/84795

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/84795

Files in this item

Item Metadata

Title: Weighted Gaussian correction of Newton-type methods for solving nonlinear systems
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
A new technique to design predictor-corrector methods for solving non- linear equations or nonlinear systems is presented. With Newton's scheme as a predictor and any Gaussian quadrature as a corrector we construct, ...[+]
Subjects: Nonlinear system of equations , Gaussian quadrature , Pseudocomposition , Weight function procedure , Multipoint method , Optimal order , Efficiency
Copyrigths: Cerrado
Source:
Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. (issn: 1220-3874 )
Publisher:
Société des Sciences Mathématiques de Roumanie
Publisher version: http://www.rms.unibuc.ro/bulletin/
Type: Artículo

This item appears in the following Collection(s)

Show full item record